MAUDE Adverse Event Report: Schweinfurt 5008X CAREsystem + CLiC + CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System

Schweinfurt 5008X CAREsystem + CLiC + CDX; Dialyzer, High Permeability With Or Without Sealed Dialysate System
Catalog Number M204441
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Cardiac Arrest (1762)
Date of Event 08/26/2026
Type of Reportable Event Serious Injury

Brand Name
5008X CAREsystem + CLiC + CDX
Common Device Name
Dialyzer, High Permeability With Or Without Sealed Dialysate System
Manufacturer (Section D)
Schweinfurt
hafenstraße 9
schweinfurt 97424
GM  97424
MDR Report Key50812400
Report Number0001225714-2026-00011
Device Sequence Number18306173
Product Code KDI
UDI-Device Identifier00840861102433
UDI-Public00840861102433
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K243505
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial
Report Date (Section B) 09/17/2026
Report Date (Section F) 09/17/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Catalogue NumberM204441
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/26/2026
Device AgeMO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer09/17/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date09/17/2026
Date Device Manufactured03/25/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Life Threatening;
Patient SexUnknown
Date Report Sent to FDA09/17/2026